# SDR F3LA202509240302

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08320
- Aircraft time: 22,858 hours, 10,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Part number: D5227917000000
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING SLIDE WOULD NOT ARM. AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED RT AFT SLIDE RELEASE MECHANISM IAW AMM 52-21-11-000-003-A/52-21-11-400-003-A. TEST OK.
